# SDR AALA202502079012

- Difficulty date: February 1, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 29,795 hours, 4,297 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Wire
- Condition: Damaged
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SLAT DRIVE MESSAGE AFTER TAKE OFF, REPEATED 5 TIMES; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ZRH. **SUPPLEMENTAL REPORT FOR (AALA202502049012): TROUBLESHOT PER FIM 27-80-F1-30A-421A. FOUND WIRE NUMBER W803008-30003R-22 DAMAGED WITH EXPOSED CONDUCTOR AT SLAT SKEW SENSOR 8. EXPOSED CONDUCTOR WAS CONTACTING THE WIRE BRAID SHIELD. ACCOMPLISHED WIRE REPAIR AS PER EA 361807. SLAT OPERTIONAL CHECK GOOD**(CLOSED).
